# SDR GUUA07270203

- Difficulty date: July 21, 2002
- Submitted: July 27, 2002
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 11,964 hours, 13,904 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Knob
- Part number: S77170
- Condition: Loose
- Part time: 11,964 hours, 13,904 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM KNOB LOOSETIGHTENED TRIM KNOB SET SCREW
